# SDR AWXA200401060

- Difficulty date: August 26, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 57,539 hours, 40,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546912
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, INTERGRANULAR CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOOR SUPPORT UPPER "T" CAP BETWEEN BS 986.5 AND BS 1016, LBL 6 TO LBL 18.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT FROM BS 986.5 TO BS 1016, LBL 6 TO LBL 18; FABRICATED AND INSTALLED A NEW REPLACEMENT FLOOR SUPPORT IAW DWG 65-17688.
